Pyoderma gangrenosum-like ulceration of the lower extremity secondary to sunitinib therapy: a case report.
Аннотация
Sunitinib is a multi-targeted receptor tyrosine kinase inhibitor used for the treatment of multiple different types of malignancies. Serious grade 3-4 adverse events occur in <10% of the patient population and usually improve with dose reduction. One of the more rarely reported side effects of sunitinib therapy is the development of pyoderma gangrenosum-like ulcerations in the lower extremities. These pyoderma gangrenosum-like ulcerations are difficult to treat and distinguish from similar-appearing dermatological diagnoses. We present a patient with refractory lung carcinoma and a past medical history of squamous cell carcinoma of the lower extremity, who developed a non-healing ulceration at the previous site of her skin cancer while undergoing therapy with sunitinib. At the time of the initial evaluation, the ulceration mimicked recurrent squamous cell carcinoma, posing a diagnostic challenge. Histopathological findings showed epidermal hyperplasia, ulceration, and dense acute inflammation. Despite meticulous wound care and treatment of infection, the ulcer only improved with cessation of sunitinib.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.